# SDR SWAA040246

- Difficulty date: January 24, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N322SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23343
- Aircraft time: 55,475 hours, 52,985 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RECIRCULATING FAN CAUSING ODOR IN COCKPIT.  REMOVED AND REPLACED RECIRCULATING FAN PER MM.
